# SDR 96ZZZX96

- Difficulty date: November 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Garrtt TPE33112UAR
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31038393
- Condition: Cracked
- Location: Turb 1st Stage
- Part time: 7,114 hours
- Component: 31033155
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CAM INSPECTION, FOUND SEAL CRACKED AT SEAL FLANGE IN 7 PLACES.  THIS IS A CRITICAL MAIN ROTATING GROUP LIFE-LIMITED COMPONENT.  CURRENT LIFE LIMIT IS 20,000 CYCLES.  TOTAL CYCLES 7,894.
